# SDR CA190715013

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: MS220733
- Condition: Failed
- Location: Pitot Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) R STATIC HEAT CAUTION MESSAGE, MULTI-METER DISPLAYED ERRONEOUS READINGS WHILE TESTING THE R STATIC CIRCUIT BREAKER, REPLACED R STATIC HEATER CIRCUIT BREAKER P/N MS22073-3 (TC# 20190715013)
